Saturday, April 19

The reason I am a pill-popper today


GROSSS!
This is what happens to me when my immune system is compromised by a wheat infiltration. I ingested some wheat bran that was hidden in the vitamin B 100 complex I was taking for a few days, about four weeks ago... and I'm still experiencing side effects. One of my weirdest side effects is this funny skin rash that comes without warning for seemingly no reason.
I had a little tiny cut on my big toe, which kept on rubbing against my sock, which was irritating to me. So I put a bandaid over it. The next day my toe was swollen to twice the size!
I'm not specifically allergic to the adhesive of bandaids, I think I'm just super sensitive when I've had wheat. Anyways, it's very itchy and annoying, so I've been taking an antihistamine to try to calm down the reaction while I dose myself with vitamin C (gluten free, I've made sure!) and put melaluca oil on it every few hours.
And that is why I am a pill popper.

4 comments:

  1. Eeeheeeeheeewwwww!

    But, I know all about nasty skin rash-like really-painful-to-the-point-of-unbelievability problems. Whee!

    ReplyDelete
  2. Ewww!!! I'm surprised you didn't whip that out and show it to me in person!! Although... maybe I'm glad about that. :P

    Stupid hiding wheat bran.

    ReplyDelete
  3. The truth is, while sucking her big toe (Sarah being one who enjoyed sucking her own various apendages), she bit too hard and infected herself... the mouth being the repository of gazillions of nefarious assorted inflammatory bacteria... you see the consequence.

    ReplyDelete
  4. Anne N. Emous, eh? I don't know you. Odd that you know my strange obsession with sucking on my own toes. I tell everyone that my toes are all white and yucky looking because I wear rubber boots... they believe me, the fools. HA.

    I don't like you, Anne N. Emous. Come back with a better name, or don't come back at all.

    ReplyDelete

Share your thoughts! :)